# SDR DALA2019102406144

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 71,552 hours, 9,295 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LEFT MAIN GEAR BOGIE AXLE SLEEVE NBR 2 CHROME PLATING MISSING AND PEELING. REPLACED AXLE SLEEVE PER AMM 32-41-14. LP 1328862
